# SDR 9714799963

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Dislodged
- Location: Rt Ac Duct
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, TAIL COMPARTMENT TEMPERATURE HIGH WARNING LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WHEN POWER WAS REDUCED TO IDLE.  FLIGHT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT AIR CONDITIONING DUCT CLAMP DISLODGED AND SEALS BLOWN OUT AT FORWARD END OF WATER BAG CAN.  REPLACED O-RINGS AND RECLAMPED DUCT, LEAK AND OPERATIONAL CHECK OK.
